# SDR YENA20130818178

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 21,458 hours, 13,096 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE ON GEAR EXTENSION STEER FAIL EICAS MESSAGE.  CYCLED MLG, MESSAGE RETURNED.  LANDED WITH MESSAGE DISPLAYED.  PERFORMED RESET GUIDE CLEARED MESSAGE AND TAXI TO GATE. PERFORMED MAU 2 NIC 3 RESET IAW AMM 45-45-00-810, NO OTHER FAULTS NOTED. NO HISTORY IAW MCC T/S IAW FIM 32-53-00-810.
